# SDR SWAA2022030445873

- Difficulty date: March 22, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 21,983 hours, 9,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AT BS 500I AFT BLKD LOWER SUPPORT ANGLE CORRODED LBL22. / REMOVED AND REPLACED FWD CARGO BULKLHEAD LOWER SUPPORT ANGLE BS 500I LBL22. FOUND TO BE OUT OF LIMITS NO WRITTEN LIMITS. IAW B737 SRM 51-40-02-0G-0 PARA 4;DWG 143A9481 ID 0017 REV-.
